# SDR AALA20150818011

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 57,331 hours, 7,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMER LIGHT POWER PACK FOUND INOPERATIVE.  REPLACED R3 DOOR EMER LIGHT POWER PACK.  OPERATIONS CHECKED OK IAW AMM 33-51-06.
